# SDR HEEA073210

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 433 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0128
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEMP SIDE QUIT INDICATING.
